MathSciNet Relay Station
MathSciNet bibliographic data
MR409403 12A25 (12A50)
Hendy, M. D. Corrigendum: "The distribution of ideal class numbers of real quadratic fields'' (Math. Comp. 29 (1975), no. 132, 1129–1134). Math. Comp. 30 (1976), no. 135, 679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement